Alert archive / Pennsylvania / Flash Flood Warnings in 2004
Flash Flood Warning 18, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 17, 2004, 6:18 PM EDT for Columbia County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2004, 6:18 PM EDT (22:18 UTC)
- Expired
- Jun 17, 2004, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Columbia County, PA
The radar
The Binghamton radar (KBGM), 132 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 172218
FFWCTP
PAC037-180115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
618 PM EDT THU JUN 17 2004
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA
* UNTIL 915 PM EDT.
* AT 610 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
FLOODING ALREADY OCCURRING AROUND THE COUNTY...MAINLY IN AND NEAR
STILLWATER...BUT ALSO NEAR BLOOMSBURG AND BERWICK.
UP TO 3 INCHES OF RAIN HAS FALLEN IN THE CENTRAL AND NORTHERN
PORTIONS OF COLUMBIA COUNTY. THE RAIN HAS TAPERED OFF...AND LESS
THAN A QUARTER OF AN INCH OF ADDITIONAL RAIN IS EXPECTED THIS
EVENING. HOWEVER...ALL THE WATER THAT FELL WILL TAKE SOME TIME TO
MAKE IT INTO THE RIVER AND OUT OF THE SMALLER CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO
HIGHER GROUND.
SMALL CREEKS AND STREAMS WILL RAPIDLY FLOOD...POSSIBLY WASHING OUT
ROADS AND FLOODING NEARBY LOW AREAS.
LAT...LON 4128 7633 4095 7620 4078 7639 4089 7657
4116 7665
$$
DANGELOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:50 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 17, 3:50 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT THU JUN 17 2004
.SHORT TERM (THROUGH TONIGHT)...
ACTIVE SEVERE WEATHER EVENT GOING ON RIGHT NOW WITH TWO SEVERE
THUNDERSTORM WATCHES COVERING CENTRAL PA INTO THE EVENING HOURS.
STORMS PRODUCING WIND DAMAGE AND HEAVY RAIN AS THEY MOVE EASTWARD.
AS SHORTWAVE PASSES LATER THIS EVENING...ACTIVITY WILL DIE DOWN TO
JUST SOME LINGERING SHOWERS.
&&
.LONG TERM (FRIDAY THROUGH THURSDAY)...
JUST ENOUGH INSTABILITY TOMORROW TO LEAVE IN MENTION OF SLIGHT
CHANCE THUNDER...THEN ATMOSPHERE STABILIZES FOR THE WEEKEND.
DECIDED TO DROP MENTION OF POPS SAT NIGHT INTO SUN AS NEXT WAVE A
BIT FURTHER SOUTH.
LINGERING FRONTAL BOUNDARY AGAIN BEGINS TO DRIFT NORTH TOWARD PA BY
MON...AND THEREFORE CHANCE FOR DAILY SHOWERS/TSTORMS RETURNS FOR
NEXT WEEK.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
PA...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056 UNTIL 8 PM
EDT.
SEVERE THUNDERSTORM WATCH FOR ZONES PAZ057>059-063>066 UNTIL 9
PM EDT.
&&
SHORT TERM...RXR
LONG TERM...RXRHazardous weather outlook, Jun 17, 8:44 AM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 844 AM EDT THU JUN 17 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-181236- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 844 AM EDT THU JUN 17 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL PENNSYLVANIA AGAIN THIS AFTERNOON AND EVENING. SOME MAY BECOME SEVERE WITH GUSTY WINDS AND HAIL. IN ADDITION...SOME STORMS WILL CONTAIN TORRENTIAL RAIN. STORMS WITH TORRENTIAL RAIN COULD POP UP JUST ABOUT ANYWHERE...BUT THE GREATEST THREAT FOR STORMS WITH GUSTY WINDS AND HAIL WILL BE MAINLY ACROSS THE LOWER SUSQUEHANNA VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MARTIN
In the hours before
Special weather statement, Jun 17, 1:54 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 154 PM EDT THU JUN 17 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-180000- BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-ELK PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MCKEAN PA-MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-WARREN PA- 154 PM EDT THU JUN 17 2004 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 PM EDT THIS THURSDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA... BEDFORD...BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD... CLINTON...COLUMBIA...ELK...FRANKLIN...FULTON...HUNTINGDON... JUNIATA...LYCOMING...MCKEAN...MIFFLIN...MONTOUR...NORTHUMBERLAND... PERRY...POTTER...SNYDER...SOMERSET...SULLIVAN...TIOGA...UNION AND WARREN. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH... DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. WHEN THUNDERSTORMS ARE OCCURRING...PEOPLE SHOULD MOVE INSIDE A STRONG BUILDING. DO NOT STAND BY WINDOWS. DONT USE TELEPHONES OR ELECTRICAL APPLIANCES UNLESS IN AN EMERGENCY UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT... WWW.NWS.NOAA.GOV/ER/CTP
Special weather statement, Jun 17, 2:03 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 203 PM EDT THU JUN 17 2004 PAZ035-036-057-059-063>066-171930- ADAMS-CUMBERLAND-DAUPHIN-FRANKLIN-FULTON-LANCASTER-LEBANON-YORK- 203 PM EDT THU JUN 17 2004 ...SCATTERED STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF YORK...FRANKLIN...LANCASTER...CUMBERLAND...LEBANON...DAUPHIN... FULTON AND ADAMS COUNTIES THROUGH 330 PM EDT... AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS ALONG AND SOUTH OF A LINE FROM LEBANON...TO HARRISBURG...CARLISLE AND FORT LITTLETON. A FEW MORE STRONG STORMS WERE LOCATED FROM NEAR WAYNESBORO TO CASHTOWN AND GETTYSBURG. THE THUNDERSTORMS WERE MOVING TO THE EAST AT AROUND 30 MPH AND WILL AFFECT MANY LOCATION THROUGHOUT THE LOWER SUSQUEHANNA VALLEY THROUGH LATE AFTERNOON. BRIEF VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STORMS. ALSO EXPECT INTENSE...CLOUD TO GROUND LIGHTNING FROM THE THUNDERSTORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. LAMBERT
Special weather statement, Jun 17, 2:39 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 239 PM EDT THU JUN 17 2004 PAZ017-171945- CLEARFIELD- 239 PM EDT THU JUN 17 2004 ...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD COUNTY... AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF JOHNSONBURG TO 8 MILES SOUTHEAST OF CLARION...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR TREASURE LAKE AND PENFIELD AROUND 315 PM. SOME OF THESE STORMS WILL CONTAIN DANGEROUS LIGHTNING...SMALL HAIL...GUSTY WINDS...AND TORRENTIAL RAIN. PERSONS ACROSS THE REGION SHOULD SEEK SHELTER IF THREATENING WEATHER IS OBSERVED...OR A WARNING IS ISSUED. MARTIN
Special weather statement, Jun 17, 3:22 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 322 PM EDT THU JUN 17 2004 PAZ057>059-063>066-180100- ADAMS PA-CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-SCHUYLKILL PA-YORK PA- 322 PM EDT THU JUN 17 2004 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA... ADAMS...CUMBERLAND...DAUPHIN...LANCASTER...LEBANON...SCHUYLKILL AND YORK. SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING ACROSS THE LOWER SUSQUEHANNA VALLEY. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH... DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. WHEN THUNDERSTORMS ARE OCCURRING...PEOPLE SHOULD MOVE INSIDE A STRONG BUILDING. DO NOT STAND BY WINDOWS. DONT USE TELEPHONES OR ELECTRICAL APPLIANCES UNLESS IN AN EMERGENCY UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
Local storm report, Jun 17, 5:01 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
501 PM EDT THU JUN 17 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 3 W KANE 41.66N 78.87W
06/17/2004 MCKEAN PA NWS EMPLOYEE
5 TREES BLOWN DOWN ALONG U.S. ROUTE 6.
0146 PM TSTM WND DMG 2 W SHEFFIELD 41.70N 79.07W
06/17/2004 WARREN PA NWS EMPLOYEE
TREES AND UTILITY LINES BLOWN DOWN
&&
LAMBERTLocal storm report, Jun 17, 6:10 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT THU JUN 17 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG MUNCY 41.20N 76.79W
06/17/2004 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
0505 PM TSTM WND DMG ORANGEVILLE 41.08N 76.41W
06/17/2004 COLUMBIA PA EMERGENCY MNGR
LARGE NUMBER OF TREES DOWN FROM ORANGEVILLE TO THE
NORTHWEST. POSSIBLE FUNNEL CLOUD ALSO REPORTED WITH THIS
STORM.
0448 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
06/17/2004 LYCOMING PA EMERGENCY MNGR
TREES AND WIRES DOWN
0440 PM HAIL MILLVILLE 41.12N 76.53W
06/17/2004 0.88 INCH COLUMBIA PA COUNTY OFFICIAL
0425 PM TSTM WND DMG COLUMBIA 40.03N 76.50W
06/17/2004 LANCASTER PA EMERGENCY MNGR
TREES AND NUMEROUS WIRES DOWN
0420 PM TSTM WND DMG LITTLE PINE STATE PARK 41.36N 77.33W
06/17/2004 LYCOMING PA EMERGENCY MNGR
POWER LINES DOWN
0410 PM FUNNEL CLOUD PARADISE 40.01N 76.12W
06/17/2004 LANCASTER PA EMERGENCY MNGR
0405 PM TSTM WND DMG 2 S JOHNSTOWN 40.30N 78.92W
06/17/2004 CAMBRIA PA COUNTY OFFICIAL
TREE DOWN
0405 PM HAIL MILLERSVILLE 40.00N 76.35W
06/17/2004 1.00 INCH LANCASTER PA COUNTY OFFICIAL
0404 PM TSTM WND DMG RENOVO 41.33N 77.75W
06/17/2004 CLINTON PA COUNTY OFFICIAL
TREES DOWN
0349 PM LIGHTNING LANCASTER 40.04N 76.31W
06/17/2004 LANCASTER PA COUNTY OFFICIAL
*** 1 INJ *** CHILD STRUCK BY LIGHTNING
0325 PM TSTM WND DMG DUBOIS 41.12N 78.76W
06/17/2004 CLEARFIELD PA COUNTY OFFICIAL
POWER OUTAGES IN CITY OF DUBOIS
0239 PM TSTM WND DMG TERRE HILL 40.16N 76.05W
06/17/2004 LANCASTER PA COUNTY OFFICIAL
TREES DOWN AND POWER OUTAGES
0156 PM TSTM WND DMG 3 W KANE 41.66N 78.87W
06/17/2004 MCKEAN PA NWS EMPLOYEE
5 TREES BLOWN DOWN ALONG U.S. ROUTE 6.
0146 PM TSTM WND DMG 2 W SHEFFIELD 41.70N 79.07W
06/17/2004 WARREN PA NWS EMPLOYEE
TREES AND UTILITY LINES BLOWN DOWN
&&
KL/RXR/The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:35 PM EDT | Flash Flood Warning | CTP | Adams, York | 3 hr |
| Jun 17, 1:22 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 53 min |
| Jun 17, 1:44 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 61 min |
| Jun 17, 2:15 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 45 min |
| Jun 17, 2:18 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 57 min |
| Jun 17, 2:22 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 53 min |
| Jun 17, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Potter | 90 min |
| Jun 17, 2:50 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 55 min |
| Jun 17, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 54 min |
| Jun 17, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 93 min |
| Jun 17, 3:35 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 55 min |
| Jun 17, 3:47 PM EDT | Tornado Warning | CTP | Lancaster | 73 min |
| Jun 17, 3:49 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 56 min |
| Jun 17, 4:13 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 32 min |
| Jun 17, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 60 min |
| Jun 17, 4:18 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 72 min |
| Jun 17, 4:25 PM EDT | Tornado Warning | CTP | Montour | 20 min |
| Jun 17, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Union | 67 min |
| Jun 17, 4:46 PM EDT | Tornado Warning | CTP | Columbia | 44 min |
| Jun 17, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 41 min |
| Jun 17, 5:04 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 56 min |
| Jun 17, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 20 min |
| Jun 17, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 18 min |
| Jun 17, 5:34 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Jun 17, 5:41 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Perry | 49 min |
| Jun 17, 7:35 PM EDT | Flash Flood Warning | CTP | Cambria | 4 hr |
| Jun 17, 7:47 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 58 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.